differential inclusion; relaxation property; tangent cone
A certain converse statement of the Filippov-Wa\v zewski theorem is proved. This result extends to the case of time dependent differential inclusions a previous result of Jo'o and Tallos in  obtained for autonomous differential inclusions.
 Frankowska H.: Local controllability and infinitesimal generators of semi-groups of set-valued maps
. SIAM J. Control Optim. 25 (1987), 412-431. MR 0877070
 Frankowska H.: Control of Nonlinear Systems and Differential Inclusions. Birkhäuser, to appear.
 Joó I., Tallos P.: The Filippov-Wažewski Relaxation Theorem revisited
. Acta Math. Hungar. 83 (1999), 171-177. MR 1682910
 Zhu Q.J.: On the solution set of differential inclusions in Banach space
. J. Differential Equations 93 (1991), 213-237. MR 1125218
| Zbl 0735.34017